# SDR RAIA201907240005

- Difficulty date: July 24, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 43,228 hours, 26,611 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO Z ANGLE SHOWS SIGNS OF CORROSION. R&R CARGO DOOR Z ANGLE.
